MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CREJ2; ALKALINE PICRATE, COLORIMETRY, CREATININE

ROCHE DIAGNOSTICS CREJ2; ALKALINE PICRATE, COLORIMETRY, CREATININE
Catalog Number 04810716190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/16/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).The calibration and qc recovery data provided was acceptable.The alarm trace showed abnormal probe sucking alarms and several water reservoir level too low and bath water sensor alarms.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable crej2 creatinine jaffé gen.2 results for 1 patient sample on a cobas 4000 c (311) stand alone system.The initial crej2 result was 3.07 mg/dl.An aliquot of the sample was repeated and the result was 0.98 mg/dl.On 19-nov-2023, the sample was repeated again and the result was 3.22 mg/dl.The patient's doctor deemed the first repeat result as correct.No questionable results were reported outside of the laboratory.
 
Additional Manufacturer Narrative
Based on the calibration and qc data, a general reagent issue could be excluded.The investigation did not identify a product problem.The root cause of the event was found to be consistent with pre-analytical sample handling issues.

Brand Name
CREJ2
Common Device Name
ALKALINE PICRATE, COLORIMETRY, CREATININE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18318672
Report Number1823260-2023-03971
Device Sequence Number15301664
Product Code CGX
UDI-Device Identifier04015630922284
UDI-Public04015630922284
Combination Product (Y/N)Y
Initial Reporter CountryEG
PMA/510(K) Number
K941837
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Catalogue Number04810716190
Device Lot Number69958101
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/19/2023
Supplement Date Received by Manufacturer01/11/2024
Initial Report FDA Received Date12/13/2023
Supplement Report FDA Received Date01/31/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown